MAUDE Adverse Event Report: TERUMO PHILIPPINES CORPORATION TERUMO SURGUARD3 SAFETY HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

TERUMO PHILIPPINES CORPORATION TERUMO SURGUARD3 SAFETY HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that following administration of sublocade 300mg the patient developed a skin infection.The device problem occurred after the use.The incident has not led to a serious deterioration in the state of health to the patient.The event was not caused by user error.
 
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.The actual sample was not available for our evaluation hence we could not determine the details of its actual condition.Visual inspection of the retention samples confirmed that they were free of burr/bent, damaged needle tip, foreign material, scratch, bent cannula, or any other contributing defects that would lead to the complaint.A corrective action is not necessary for this complaint.We received four (4) complaints related to this issue from fy20 to fy22 (april 3, 2023) where the cause was not identified as being related to our product or production process.The root cause of the complaint could not be linked to our product or manufacturing process.Our needles are non-toxic, pyrogen-free, and do not contain any toxins or harmful substances that are poisonous and may cause fever when injected into the bloodstream.Every lot is tested for the presence of bacterial endotoxin to ensure that our products are safe to use and will not harm the patient.We also have monthly physicochemical tests to check for metal and alkaline traces.All finished products are sterilized using the electron beam sterilization process, and qc performs outgoing visual and sensory inspections to ensure that the products are in good condition before shipment.Terumo medical products (tmp) (importer) registration no.(b)(4) is submitting this report on behalf of terumo (philippines) corporation (manufacturer) registration no.(b)(4).

Brand Name
TERUMO SURGUARD3 SAFETY HYPODERMIC NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
TERUMO PHILIPPINES CORPORATION
124 east main avenue
laguna technopark
binan,
RP 
Manufacturer (Section G)
TERUMO PHILIPPINES CORPORATION
124 east main avenue
laguna technopark
binan, laguna,,
RP  
Manufacturer Contact
gina digioia
265 davidson ave
suite 320
somerset, NJ 08873
6402040886
MDR Report Key16767919
Report Number3003902955-2023-00014
Device Sequence Number3252352
Product Code FMI
UDI-Device Identifier34806017510719
UDI-Public34806017510719
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113422
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberN/A
Device Catalogue NumberSG3+1916
Device Lot Number180115C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUBLOCADE 300 MG
Patient SexUnknown